# SDR USAA990000

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 59100841
- Condition: Cracked
- Location: Fuselage
- Part time: 79,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND 1.5 INCH LONG CRACK IN SERVICE DOOR PAN AT NR 6 HORIZONTAL BEAM AFT END.  SPLICED IN NEW PAN SECTION PER SRM 52-05 FIG 27 VIEW T-T.  (M)
